The evolution of egg size in socially polyandrous shorebirds

Liker, A., Reynolds, J.D. and Szekely, T. (2001) The evolution of egg size in socially polyandrous shorebirds. Oikos, 95 (1). pp. 3-14. ISSN 0030-1299

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Biological Sciences
Depositing User: Pure Connector
Date Deposited: 22 Dec 2016 00:02
Last Modified: 22 Apr 2020 02:19
URI: https://ueaeprints.uea.ac.uk/id/eprint/61853
DOI: 10.1034/j.1600-0706.2001.950101.x

Actions (login required)

View Item View Item